# SDR V2JA0523134153420

- Difficulty date: May 23, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N143SL
- Make and model: Piagio P180
- Aircraft serial: 1109
- Aircraft time: 5,325 hours, 4,002 cycles
- Engine: Pwa PT6A66
- Engine time: 9,584 hours, 7,249 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Fitting
- Part number: MS219266D
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP FAILED ON APPROACH.  FOLLOWED CHECKLIST HAND-PUMPED GEAR DOWN.  "HYD PRESS" CAUTION LIGHT ILLUMINATED, ASSOCIATED PRESSURE BETWEEN 0-200 PSI, DIVERTED.
